# SDR MALA954401

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Oversized Hole
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE COMPLETED A REPAIR TO THE FUSELAGE PASSENGER DOOR SILL DUE TO OVERSIZED RIVET HOLES AT HINGE ATTACHMENT.  REMOVED AND RPELACED DOOR SILL IAW FAC LAR 95-MALA-105.  ALSO, INSTALLED MOD KIT 27K24182 ON FUSELAGE AND STAINLESS STEEL HINGE, PN 27K24182-005.  (X)
